# SDR MJ01709002

- Difficulty date: August 22, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Engine: Lyc AL5512
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Trunnion
- Part number: 234HS5603
- Condition: Binding
- Location: Cyclic
- Part time: 10,875 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE "FLIGHT CONTROLS TRAVEL AND FLIGHT BOOST SYS CHECK" AS PART OF THE PRE-FLIGHT CK, COMPANY PILOTS NOTICED ABNORMAL RESISTANCE OF LONGITUDINAL CYCLIC CONTROL MOVEMENT.  AT THIS POINT THE ACFT WAS GROUNDED AND TURNED OVER TO MX.  UPON FURTHER INVESTIGATION AND TROUBLESHOOTING, MORE THAN NORMAL RESISTANCE WAS NOTED IN THE "OUTPUT TRUNNION" OF THE "PITCH AXES LOWER DUAL BOOST ACTUATOR"  (PN 234HS5603, SN 0088V).  THIS SITUATION WAS CAUSING THE ABNORMAL CYCLIC CONTROL MOVEMENT RESISTANCE FELT BY THE PILOTS FROM THE FLIGHT DECK.  THE DISCREPANT CONDITION WAS CORRECTED BY REPLACEING THE MALFUNCTIONING ACTUATOR WITH A SERVICEABLE ONE, AND RETURNING THE ACFT TO SERVICE.  COMPANY PILOTS PERFORMED ALL POST MX OPS CHECKS AND CONFIRMED CONDITION WAS CORRECTED. (K)
